Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Permanent Male Sexual Dysfunction after Remero SometimesBlue

Posted by Girlnterrupted78 on August 14, 2007, at 12:28:20

In reply to Re: Permanent Male Sexual Dysfunction after Remero, posted by SometimesBlue on August 14, 2007, at 8:46:03

>If he's suicidal, wouldn't you think he was depressed, the two go hand in hand.

You mean that the only reason ANYONE could be suicidal is because of depression?

Let's say, some non-depressed man loses his business, houses and everything, and he kills himself over it = depression?

Another non-depressed man gets into a fire accident and his face becomes so disfigured that he is unrecognizable. He wants to kill himself over it = depression?

A non-depressed guy is put on a drug for a particular mental disorder, and he loses his manhood in the process = depression?

>GI keeps ruling out depression, and in my *humble* opinion, it's there as well. Was it the cause of his condition? NO. Is it present now? Yes.

I do, because I know that my friend never suffered from depression to begin with, and his prescription was not meant to treat depression.

>It may not have been the culprit, but I do think it's a contributing factor to his mental and physical state.

This argument still doesn't make sense to me. How can something *cause* an illness, and then become a *symptom* of that illness?

The only thing I could possibly agree with is that he might (or might not) have become depressed OVER his sexual dysfunction.

But in that case, the depression would NOT the cause of the sexual dysfunction. The sexual dysfunction was already there, within a few months of being on Remeron. He thought it would return once off the med. But after two years, it hasn't. Now he is desperate because it seems as if it's permanent.

Any loss of something important in your life could cause anyone to become depressed, and that loss would then be the *cause* of the supposed depression, not a *side-effect* of it.

PS: And my friend says he's not depressed, but that he simply cannot live with this problem. Is that necessarily depression?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Girlnterrupted78 thread:775244
URL: http://www.dr-bob.org/babble/20070808/msgs/776212.html